Journal article icon

Journal article

Maximum likelihood estimation of regression models with stochastic trend components

Abstract:
This article is concerned with the estimation of a regression model with a stochastic trend component. It is shown that the probability of estimating the trend to be deterministic is very sensitive to the type of likelihood function used as the basis of inference.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Research group:
"Financial Economics", "Econometrics"
Oxford college:
Nuffield College
Role:
Author
Publisher:
American Statistical Association Publisher's website
Journal:
Journal of the American Statistical Association
Volume:
88
Issue:
422
Pages:
590-595
Publication date:
1993-06-01
ISSN:
0162-1459
Language:
English
Keywords:
Subjects:
UUID:
uuid:38353c80-112d-4bed-b71d-495144d31531
Local pid:
ora:2267
Deposit date:
2008-08-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP